High Blood Pressure - Will hydrochlorothiazide make you sleepy?

Answers (3)

9 Feb 2013

Not usually.

Votes: +0

9 Feb 2013

It shouldn't make you sleepy... however it's considered a diuretic which elevates the rate of urination.

Votes: +1

10 Feb 2013

No, it wont make you sleepy.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Propranolol make u sleepy and what do u think is the best time 2 take it?

I have just been prescribed Propranolol for anxiety and high blood pressure. Just looked it up 2 see exactly what it was. I am wondering if the ...

3 answers 11 Jul 2011

Hydrochlorothiazide - anyone had a weird headache, like someone is pushing the back and sides?

Hello all, I had a quick question baout this medication. I hope someody has experienced this or heard of it. I started this medication along with ...

3 answers 2 Sep 2012

Benazepril/Hydrochlorothiazide - In may 2012, my Doctor put me on Benazeptrin HCTZ TAB 20-12.5 for?

... high blood pressure, in August 2012, I developed Peyronie's Disease. I can assure I did not injure my penis, I am convinced this occured due ...

3 answers 10 Dec 2012

I am taking "Hydrochlorothiazide" for high blood pressure. this am I seem to have gotten the pill?

... stuck in my throat and now I have a severe dry spot in my throat, and it's very uncomfortable... help??

2 answers 29 Apr 2013

Can I take Metformin if I also take bisoprolol 0.25 mg and hydrochlorothiazide 25 mg.

I take these for high blood pressure and kidney stones. I was recently diagnosed with PCOS and the nurse said they would probably start me on ...

2 answers 14 Oct 2013